# SDR FDEA201207282723

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,211 hours, 36,740 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38743
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1841 FLOORBEAM CORRODED AT SEVERAL FLOORBOARD NUTPLATE HOLES.  REMOVED AND REPLACED CORRODED FLOORBEAM IAW DWG AGA 3874 AND SRM 51-35-01 VOL. 2.
